# SDR SWIA200920804

- Difficulty date: January 10, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 22,620 hours, 31,822 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12061110001
- Part serial: 333510
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 17,247 hours, 24,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5788 - GEAR WILL NOT RETRACT.  REPLACED THE LANDING GEAR RELAY BOX, PN 120-61110-001, SN ON 236905-314, SN OFF 333570.
